# SDR IPXA2014042582753

- Difficulty date: March 20, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAIN DECK CARGO FLOORBEAM CRACKED AT FRAME 79 AND Y1580.5.  REPAIRED FLOORBEAM IAW EA 300-5310-01-A5200-IR AND EO A300-5310-54040-A.
